Thyroid UK

Has anyone expierenced muscle pain issues beeing on-burning back muscles painful upper arms on t3

Hi there,

Well I have started t3 first three days 5mcg and than upped dose 5mcg twice a day. Than one morning woke up with pain and soreness on right upper arms and it is now in both arms and back tights .What this could be ? I was on levothyroxine before and didn’t do good on it as I had breathing difficulties rash stomach pain muscle pain (still have spine grinding pain and in neck )joint piping sound all over my body and grinding pain in my spine depression .i felt ill on it .my private endo told me iam allergic to Levothyroxine so he started me to t3.Yesterday I saw nhs endocrinologist and he told me that he never heard anyone with such problems that people have muscle issues but only when they r hypo and buy starting treatment they ease down.But for me seams opposite -it gives me more muscle soreness and pain ! my hypo symptoms -specially hissing in ears is out of window now .i don’t know what else to do .Nhs endo sent me for my spine n neck x ray to see if I don’t have osteoporosis than he organised adrenal injection test and took bloods of me to see if I have any inflammation in body.he told me to carry on with t3 on 5mcg and 5mcg.and next I will see him after three months lol ( what a joke) I have also private endo but he never does any investigation what is wrong with me just said I am allergic to Levothyroxine and should start t3 and if this is not helping me he doesn’t know what will.I emailed its secretary no response (explaining muscle soreness and pain) .The hypo symptoms are not persisting (I know iam far from ideal dose) .what should I do in this situation? Has anybody else expierenced this kind of pain and soreness? Should I contiune with t3 ? I have Tirosint at home from us maybe on a Levothyroxine I used before (teva worchradt Almus MercuryPharma ) I was sensitive to its fillers? Everything is so messed up now I don’t know what is wrong with me ? I saw nutritionist the other day and in his stress test it showed my adrenals are in red means weakened and he is giving me today Chinese herbs to drink for Andrenal problem.I am literally crying for help here.i don’t know what is going on with me .it seams which ever medication I take my body isn’t accepting it -so much pain and soreness everywhere literally all muscles are in shock of pain burning sore u name it .please please please I ask you to anybody here to help me to give their ideas I can’t live like this anymore it’s killing me my marriage my life is gone 😭

5 Replies
oldestnewest

Sorry to hear you are having burning muscles. You could reduce the T3 to see if it lessens. It has a short half life c6-12 hours so if you reduce it the extra will be gone from your body within the day. You can see if the aches reduce as well. Then try and increase again very slowly. I think one person said the dose was too fast an increase. T3 is powerful and your body has been starved of it too. I had aching arms so I could not even brush my hair but this was when I was very overtly hypothyroid. I get all sorts of strange aches and pains in my bones and muscles often burning bone ends but I just ignore it and eventually it goes away. I haven’t taken T3 alone but when I started on NDT (which has T4 and T3) at one point in increasing it I felt very anxious and had to cut back the dose and split it am and pm and that was ok. I think going gradually with medication changes is very important and being you have to be very patient waiting for the improvements and not be tempted to rush anything. It can be a rocky road to recovery but you do have your life still and you will turn it around but it takes time. Hope that helps a bit. Some T3 people might have more relevant advice for your particular situation. ☘️🍀☘️

Reply

This is quite an interesting article on T3

healthcentral.com/slideshow...

1 like
Reply

I'm sorry. I feel for you. I also experience the aching and sore muscles and it's excruciating. I do get some relief from the T3 though so not sure why you are getting it. The amount you are taking doesn't seem like a lot. Sorry I can't give much advise but I really understand your agony. I hope you can get help. I'm wishing the same for myself. It's a kind of hell I want out of. The best to you.

1 like
Reply

Thank you so much for your wishes !are u only on t3 too? How u found it?

Reply

I was on Synthroid since 2004. Then recently tried NDT and got somewhat better but still not good. Because NDT was always short in my pharmacy and my Dr. wasn't happy with me buying it overseas she put me on Synthroid and Cytomel. Now we will be adjusting the doses. I hope I can get well. I'm way better than the worst and am thankful for the progress but this isn’t the life I can bear.

Reply

You may also like...